# SDR UIEA2018111202569

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,279 hours, 23,081 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O TERRAIN WILL NOT DISPLAY WHEN SELECTED.  PERFORMED AN OPS TEST OF THE WEATHER RADAR SYSTEM.  FOUND NO DEFECTS IAW AMM 34-43-00.
